# SDR SWAA2021082324448

- Difficulty date: February 12, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 25,358 hours, 11,246 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. AFT PYLON; AFT FAIRING IS CRACKED / R&R'D AFT FAIRING ON #1 ENG. PER SRM 51-10-02 AND SRM 51-40-02
